C.R. BARD, INC. (BASD) -3006260740 POWERPICC 3F SL SOLO MAX BARRIER PLUS KIT W/BIOPATCH, PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Stroke/CVA (1770)
| Date of Event |
06/19/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
Event or Problem Description
It was reported by the customer, "patient event with harm due to inadvertent arterial picc placements.Sherlock/3cg technology would show an increase in p-wave amplitude to indicate that the tip was in the correct position, even if the picc was actually in the arterial system.In this patient event when 3cg technology was used to confirm proper picc tip placement, the ecg strips met criteria for releasing the picc for use.These picc was later confirmed by other measures to be arterial instead of venous." picc inserted (b)(6)2023 with ecg tip confirmation.Picc removed by vascular surgery.